Hi, it's my second (nearly third) week of Accutane & I've already seen major improvement with blemishes, but...... my pores are suddenly HUGE. I'm certain that I'm not just imagining it as I've been documenting progress a couple of times a week & can see more visible pores now in photos than I did in previous ones. My pores in real life look huge on my nose and a little onto my cheeks. Is this a common thing to experience & is it temporary or permanent? This sucks.
KirstyAust94Member Since 19 Apr 2011
Offline Last Active Jun 18 2014 11:55 PM
I'm 18, from Australia & on a low-dose course of Accutane for persistent, moderate acne. So far, so good!
I'm nearly halfway through my undergraduate psychology degree - love social, but want to work in clinical! I love to run, to read, to laugh, to awkwardly dance. I'm the owner of the most awesome german shepherd puppy in the entire world, love the colour purple and want to travel the world!
Contact me if you wish, and we can chat through e-mail! I'm sort of new to this website (despite actually registering my account in 2011. Doh.) and so, still trying to learn the ropes.
All the best to everyone who stumbles upon this!
Throwing clear skin fairy dust your way!
- Group Members
- Active Posts 9
- Profile Views 802
- Member Title New Member
- Age Age Unknown
- Birthday Birthday Unknown